# SDR AALA201605209009

- Difficulty date: May 6, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367203800000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT CARGO COMPARTMENT FLOOR PANEL 151AF DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-02-00-201 & IRM 9701 REV G.
